# SDR CALA2010082300396

- Difficulty date: August 17, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 33,942 hours, 17,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C80735353
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, INTERCOSTAL CRACKED BETWEEN STA 344 AND 360 BL 0.  REMOVED AND REPLACED INTERCOSTAL REF SRM 51-40-02.
